# SDR JR2R2011021100010

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,941 hours, 29,249 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 601R37112
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PYLON UPPER SURFACE HAS CORROSION 8 INCHES FR T/E 23 INCHES AND 10 INCHES O/B OF FUSELAGE.  REPAIRED 2 PYLON UPPER SURFACE IAW CRJ 200 SRM 51-22-00 AND SRM 51-42-10, NOTE THE CORRODED PART ON PYLON IS A BONDING PLATE.
